Intégrales orbitales sphériques pour GL(N) sur un corps p-adique
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque no. 171-172  (1989), p. 279-337
@incollection{AST_1989__171-172__279_0,
     author = {Waldspurger, J. L.},
     title = {Int\'egrales orbitales sph\'eriques pour $GL(N)$ sur un corps $p$-adique},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     pages = {279-337},
     zbl = {0706.22015},
     mrnumber = {1021507},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1989__171-172__279_0}
}
Waldspurger, J. L. Intégrales orbitales sphériques pour $GL(N)$ sur un corps $p$-adique, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 279-337. http://www.numdam.org/item/AST_1989__171-172__279_0/

[A1] J. Arthur, Intertwining operators and residues I. Weighted characters preprint. | MR 999488 | Zbl 0679.22011

[A2] J. Arthur, The trace formula in invariant form. Annals of Math. 114 (1981), 1-74. | Article | MR 625344 | Zbl 0495.22006

[A3] J. Arthur, On a family of distributions obtained from Eisenstein series II : explicit formula. Amer. J. of Math. 104 (1982) 1289-1336. | Article | MR 681738 | Zbl 0562.22004

[BZ] I. N. Bernstein, A. V. Zelevinski, Induced representations of reductive P-adic groups, Ann. Scient. Ec. Norm. Sup. 10 (1977) 441-472. | Article | Numdam | MR 579172 | Zbl 0412.22015

[Ca] W. Casselman, Introduction to the theory of admissible representations of P-adic reductive groups, preprint.

[Cl] L. Clozel, Orbital integrals on p-adic groups. A proof of the Howe conjecture, preprint. | Article | MR 986793 | Zbl 0675.22007

[K] D. Kazhdan, Cuspidal geometry of p-adic groups, J. d'Analyse Math. 47 (1986), 1-36. | Article | MR 874042 | Zbl 0634.22009

[L] J. P. Labesse, Some formal properties of the terms in the trace formula, in Morning seminar on trace formula, lecture 13.

[M] I. G. Macdonald, Spherical functions on a group of p-adic type, Publ. of the Ramanujan Institute, Madras 1971. | MR 435301 | Zbl 0302.43018

[R] J. Rogawski, An application of the building to orbital integrals, Comp. Math. 42 (1981), 417-423. | Numdam | MR 607380 | Zbl 0471.22020

[W] J. L. Waldspurger, Sur les germes de Shalika pour le groupe linéaire, prépublication 1987. | Zbl 0651.22010